# SDR DALA2024070906977

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,058 hours, 27,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 L2 DOOR KNUCKLE KNOCKER WONT COME OUT SOMETIMES. CORRECTIVE ACTION: DOOR L2 KNUCKLE KNOCKER CHKS NML REF B757 AMM 52-11. (5677399)
